# SDR IPXA2025030636145

- Difficulty date: February 13, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 112N800153
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMP DRY BAY DOOR CUT OUT HAS COMPOSITE DELAM.  ACCOMPLISHED REPAIR PER VT-MAE EA 757-5720-27-A3804.
